# SDR LR7A02034

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,091 hours, 19,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB0502 FOUND FS 317 BELLY SKIN CRACKED AT RBL 18 AND LBL 18, WL 127.REPAIRED IAW SRM SMP 583 51-140-12.  NR 0019.
